MATHEMATICA BOHEMICA, Vol. 130, No. 1, pp. 101-105, 2005

All graphs in which each pair of distinct vertices has exactly two common neighbors

Dragan Stevanovic

Dragan Stevanovic, Faculty of Science and Mathematics, Visegradska 33, 18000 Nis, Serbia and Montenegro, e-mail:

Abstract: We find all connected graphs in which any two distinct vertices have exactly two common neighbors, thus solving a problem by B. Zelinka.

Keywords: graphs, adjacency matrix, eigenvalues of a graph, common neighbours

Classification (MSC 2000): 05C75, 05C50

Full text available as PDF (smallest), as compressed PostScript (.ps.gz) or as raw PostScript (.ps).

Access to the full text of journal articles on this site is restricted to the subscribers of Myris Trade. To activate your access, please contact Myris Trade at

[Previous Article] [Next Article] [Contents of This Number] [Contents of Mathematica Bohemica]
[Full text of the older issues of Mathematica Bohemica at DML-CZ]